Adverse effects among MDR/XDR TB patients with viral hepatitus appearing during TB chemotherapy

E. Vaniev (Moscow, Russian Federation), A. Samoilova (Moscow, Russian Federation), I. Vasilyeva (Moscow, Russian Federation), O. Lovacheva (Moscow, Russian Federation), T. Tyulkova (Moscow, Russian Federation)

Source: Virtual Congress 2020 – Multidrug-resistant tuberculosis
Session: Multidrug-resistant tuberculosis
Session type: E-poster session
Number: 1594
Disease area: Respiratory infections

Congress or journal article abstractE-poster

Rating: 0
You must login to grade this presentation.

Share or cite this content

Citations should be made in the following way:
E. Vaniev (Moscow, Russian Federation), A. Samoilova (Moscow, Russian Federation), I. Vasilyeva (Moscow, Russian Federation), O. Lovacheva (Moscow, Russian Federation), T. Tyulkova (Moscow, Russian Federation). Adverse effects among MDR/XDR TB patients with viral hepatitus appearing during TB chemotherapy. 1594

You must login to share this Presentation/Article on Twitter, Facebook, LinkedIn or by email.

Member's Comments

No comment yet.
You must Login to comment this presentation.


Related content which might interest you: